Metrics

From
Some Properties of Skew Uniform Distribution by Salah H Abid American Journal of Applied Mathematics and Statistics. 2015, 3(4), 164-167 doi:10.12691/ajams-3-4-6
Views
6616
Html 6211
Abstract 405
14 August 2015 (publication date) through 23 July 2019 *
18.85 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3114
PDF1247
Epub494
XML676
PPT163
Figures416
Tables118
Export: 1404
RIS388
BibTex530
Endnote486
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com